Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Apologies

Posted by on Aug. 25, 2009 at 10:57 PM
  • 0 Replies

I have this bi-polar disorder and tonight it's on.  I feel that side effect that just makes me laugh nonstop and I cannot get serious for the life of me and even reading something that I believe would make others cry I just burst out cracking up.  I think I need to up my dose of meds or something, IDK I will talk to the doctor on my next appoiontment.  In this mean time I have to figure out what can make me get back on the serious track so tomorrow when I wake up to my reality it's not another alzheimers moment and my kids look at me like "wut r u on"?  Anyway I have to go work at it.  Goodnight and keep me in your prayers that those meds don't give me another disease. 

by on Aug. 25, 2009 at 10:57 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies:
There are no replies to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)